MathSciNet Relay Station
MathSciNet bibliographic data
MR1055771 (91g:46062) 46K05 (46H30)
El Kinani, A. Holomorphic functions operating in Hermitian Banach algebras. Proc. Amer. Math. Soc. 111 (1991), no. 4, 931–939.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement